# SDR SWAA100830

- Difficulty date: February 10, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 59,158 hours, 57,488 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Part number: 6545409277
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND LT KEEL BEAM Z-ANGLE CRACKED AT BS 711.  REPAIRED Z-ANGLE PER SRM.
